Elton, Daniel M. (2002) The local structure of the set of zero mode producing magnetic potentials. Communications in Mathematical Physics, 229 (1). pp. 121-139. ISSN 0010-3616Full text not available from this repository.
We consider the class of continuous magnetic potentials on ℝ3 which decay as o(|x|− 1). Within this class it is shown that the set of potentials whose associated Weyl-Dirac operator produces zero modes with multiplicity m forms a smooth submanifold of co-dimension m 2 when m= 0, 1, 2, and is contained in a smooth submanifold of co-dimension 2m− 1 when m≥ 3.
|Journal or Publication Title:||Communications in Mathematical Physics|
|Additional Information:||RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||01 Apr 2008 16:03|
|Last Modified:||09 Feb 2016 01:04|
Actions (login required)